Répartition des nombres largement composés
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 41, 10 p.
@article{SDPP_1977-1978__19_2_A15_0,
     author = {Nicolas, Jean-Louis},
     title = {R\'epartition des nombres largement compos\'es},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {2},
     year = {1977-1978},
     note = {talk:41},
     zbl = {0393.10045},
     mrnumber = {520330},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1977-1978__19_2_A15_0}
}
Nicolas, Jean-Louis. Répartition des nombres largement composés. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 41, 10 p. http://www.numdam.org/item/SDPP_1977-1978__19_2_A15_0/

[1] Ellison (W.J.) et Mendès France (M.). - Les nombres premiers. - Paris, Hermann, 1975 (Act. scient. et ind., 1366 ; Publi. Inst. math. Univ. Nancago, 9). | MR 417077 | Zbl 0313.10001

[2] Erdös (P.). - On highly composite numbers, J. London math. Soc. , t. 19, 1944, p. 130-134. | MR 13381 | Zbl 0061.07904

[3] Fel'Dmann (N.I.). - Improved estimate for a linear form of the logarithms of algebraic numbers, Math. USSR-Sbornik, t. 6, 1968, p. 393-406 ; [in Russian] Mat. Sbornik, t. 77 (119), 1968, p. 423-436. | Zbl 0235.10018

[4] Huxley (M.N.). - The distribution of prime numbers : Large sieves and zero-density theorems. - Oxford, at the Clarendon Press, 1972 (Oxford mathematical Monographs). | MR 444593 | Zbl 0248.10030

[5] Huxley (M.N.). - On the difference between consecutive primes, Inventiones Math., t. 15, 1972, p. 164-170. | MR 292774 | Zbl 0241.10026

[6] Nicolas (J.-L.). - Ordre maximal d'un élément du groupe Sn des permutations et "highly composite numbers", Bull. Soc. math. France, t. 97, 1969, p. 129- 191. | Numdam | MR 254130 | Zbl 0184.07202

[7] Nicolas (J.-L.). - Répartition des nombres hautement composés de Ramanujan, Canad. J. of Math., t. 23, 1971, p. 116-130. | MR 274400 | Zbl 0213.06602

[8] Prachar (K.). - Primzahverteilung. - Berlin, Springer-Verlag, 1957 (Grundlehren der mathematischen Wissenschaften, 41). | MR 87685 | Zbl 0080.25901

[9] Ramanujan (S.). - Highly composite numbers, Proc. London math. Soc., Series 2, t. 14, 1914, p. 347-409 ; and Collected papers, p. 78-128. - Cambridge, at the University Press, 1927. | JFM 45.1248.01

[10] Selberg (A.). - On the normal density of primes in small intervals and the difference between consecutive primes, Arch. math. Naturvid., t. 47, 1943, fasc. 6, p. 87-105. | MR 12624 | Zbl 0063.06869